# SDR 2008FA0000769

- Difficulty date: October 10, 2008
- Submitted: November 19, 2008
- Operation: General aviation
- Aircraft: N6523N
- Make and model: Cessna 210N
- Aircraft serial: 21063081
- Engine: Cont IO520*
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 1260505315
- Condition: Worn
- Location: Tr Aileron
- Part time: 3,369 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, THE RT AILERON RETURN CABLE WAS FOUND WORN BEYOND LIMITS BY THE WHITE PLASTIC PULLEY NEAR THE LEADING EDGE AT THE WING ROOT.  (K)
